# SDR CA150927010

- Difficulty date: September 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Condition: Faulty
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, WHEN SELECTING MAIN BUS TIE ON, NR 1 DC GEN CAUTION MSG, IN ADDITION BURNING ODOR FROM OVERHEAD PANEL, REPLACED DC-CONTROL PANEL ACC AMM 24-31-16/401, REV 50, TEST SATISFACTORY.  REPLACED DC-GCU NR 2 ACC AMM 24-31-06/401, REV 50, TEST SATISFACTORY.  PERFORMED VISUAL INSPECTION OF STBY, LT & RT DC CONTACTOR BOXES AND OVERHEAD PANEL BEHIND DC-CONTROL PANEL, ICE PROTECTION AND FIRE PANEL FOR SIGNS OF BURNING MARKS OR OVERHEAT-DAMAGE WITHOUT ANY FINDINGS. PERFORMED WIRING-CHECK FROM DC-CONTROL PANEL TO GCU 1+2 AND FROM GCU 1+2 TO EPCU WITHOUT ANY FINDINGS. PERFORMED MAIN 28VDC GEN-SYS TEST ACC AMM 24-31-00-710-801, 24-31-00-710-802, 24-31-00-710-806 REV 50, ALL SATISFACTORY.  WDM-REF FOR WIRE-CHECK 24-31-00, REV 49.  RELEASED ACFT.  THE NR 1 DC GENERATOR CONTROL UNIT, PN 1152108-6 AND THE DC CONTROL PANEL, PN 82410603-011 HAVE BEEN REPLACED.
